# SDR 01FDEA00487

- Difficulty date: June 17, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 8,632 hours, 1,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N 202 MAIN DECK CARGO COMPT SEAT TRACK AT BS 635, RH X=8.5 FND CRACKED APPROX 4" LONG.  R&R SEAT TRACK PER SRM 53-70-00, VOL I.
